MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH INFR ZERO ANG 18CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH INFR ZERO ANG 18CM; INFLATABLE PENILE PROSTHESIS
Model Number ES28182400
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming reports and capa review.No trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information.Functioning implant extruded through proximal corpora.
 
Additional Manufacturer Narrative
This follow-up was created to document the updated device information.A touch pump and two cylinders were received for evaluation.As examination of the device may not conclusively confirm or disprove the report of extrusion quality accepts the physician's observations as to the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN TOUCH INFR ZERO ANG 18CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9204933
Report Number2125050-2019-00882
Device Sequence Number13555350
Product Code FHW
UDI-Device Identifier05708932539074
UDI-Public05708932539074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES28182400
Device Catalogue NumberES2818
Device Lot Number5537090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR